# SDR AUS20030332

- Difficulty date: March 15, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE THRUST REVERSER DAMAGED. INSPECTION FOUND THREE BLOCKER DOORS AT THE 8 O'CLOCK AND 9 O'CLOCK POSITIONS DAMAGED OR MISSING AND THE SHROUD ON THE PIPE CLUSTER AT THE 6 O'CLOCK POSITION MISSING.
